What class is pristiq (desvenlafaxine) in ssri's? And isnt pristiq (desvenlafaxine) a fairly new depression med. Nd can it cause weight gain?

Pristiq (desvenlafaxine) In a nutshell, Pristiq (desvenlafaxine) is a revamped version of Effexor and Effexor xr, although the delivery system is different. Pristiq (desvenlafaxine) is a seretonin norephinepine reuptake inhibitor (snri). Of those in its class (remeron, cymbalta), Pristiq (desvenlafaxine) has not neen shown to cause weight gain. It also does does not interfere with sexual libido or ability to reach climax. Drawback is its discontinuation syndrome if stop s.
Similar to effexor (venlafaxine) It is serotonin norepinephrine reuptake inhibitor that does not cause weight gain or sexual side effect.
Its a new med, SNRI . Pristiq (desvenlafaxine) is fairly new, its an snri, serotonin and norepinephrine reuptake inhibitor.. Its a metabolite of another medication called effexor. Normally they should not cause weight gain but everyone's body is different but typically it shouldn't.
Pristiq (desvenlafaxine) One of snris with less potential for wt. Gain.
Pristiq (desvenlafaxine) Is fairly new snri. Some wt. Gain is reported but less than other snris.
Pristiq (desvenlafaxine) Is fairly new snri. Some wt. Gain is reported but less than other antisocial.
Pristiq (desvenlafaxine) Is fairly new snri. Some wt. Gain is reported but less than other antisocial.
Pristiq (desvenlafaxine) Is fairly new snri. Some wt. Gain is reported but less than other antisocial.

Related Questions

What class is pristiq (desvenlafaxine) in ssri's? And isnt pristiq (desvenlafaxine) a fairly new depression med. Nd can it cause weight gain?

Pristiq (desvenlafaxine) One of snris with less potential for wt. Gain. Read more...
Pristiq (desvenlafaxine) Pristiq is desvenlafaxine, actually a metabolite of venlafaxine (effexor). It's in the snri class -- inhibits reuptake of serotonin and norepinephrine in the brain. Being farther down the metabolic pathway, Pristiq may have less chance for drug interactions than some. Also this class in general may have less weight gain. Snri's do have more risk of agitation & suicidal ideation though. Read more...
Not SSRI. Pristiq (desvenlafaxine) is a snri (serotonin norepinephrine reuptake inhibitor). It is an antidepressant. Yes it can cause weight gain. Read more...
See NIH fact sheet. Nih fact sheet: http://www.Ncbi.Nlm.Nih.Gov/pubmedhealth/pmh0000449/ weight gain is not a listed side effect. It is a newer form of effexor, which is a very effective antidepressant. Desvenlafaxine is in a class of medications called selective serotonin and norepinephrine reuptake inhibitors (snris). Read more...